Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 67, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 20, 2012, 5:38 PM CDT for Logan County, Sangamon County, Illinois. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2012, 5:38 PM CDT (22:38 UTC)
- Expired
- May 20, 2012, 6:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 35 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 5:42 PM CDT | HAIL 0.75 | Mechanicsburg, IL | |
| May 20, 5:55 PM CDT | HAIL 0.75 | 6 S Mount Pulaski, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 616 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1773 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
146
WUUS53 KILX 202238
SVRILX
ILC107-167-202315-
/O.NEW.KILX.SV.W.0067.120520T2238Z-120520T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
538 PM CDT SUN MAY 20 2012
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LOGAN COUNTY IN CENTRAL ILLINOIS...
EAST CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 615 PM CDT.
* AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MECHANICSBURG...OR 9 MILES EAST OF SPRINGFIELD...AND MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MECHANICSBURG...ILLIOPOLIS...DAWSON AND BUFFALO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3982 8956 3998 8925 3986 8921 3983 8922
3973 8951
TIME...MOT...LOC 2238Z 237DEG 27KT 3981 8945
WIND...HAIL 60MPH 1.00IN
$$
BARNES2 follow-up statements
705
WWUS53 KILX 202301
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
601 PM CDT SUN MAY 20 2012
ILC107-167-202315-
/O.CON.KILX.SV.W.0067.000000T0000Z-120520T2315Z/
LOGAN IL-SANGAMON IL-
601 PM CDT SUN MAY 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SANGAMON AND SOUTH CENTRAL LOGAN COUNTIES UNTIL 615 PM CDT...
AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHEAST OF CORNLAND...OR 18 MILES SOUTH OF LINCOLN...MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN SANGAMON AND SOUTHERN
LOGAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3982 8956 3998 8925 3986 8921 3983 8922
3973 8951
TIME...MOT...LOC 2301Z 237DEG 27KT 3991 8930
WIND...HAIL 60MPH 1.00IN
$$
BARNES246
WWUS53 KILX 202313
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT SUN MAY 20 2012
ILC107-167-202323-
/O.EXP.KILX.SV.W.0067.000000T0000Z-120520T2315Z/
LOGAN IL-SANGAMON IL-
613 PM CDT SUN MAY 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SANGAMON AND
SOUTH CENTRAL LOGAN COUNTIES WILL EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3982 8956 3998 8925 3986 8921 3983 8922
3973 8951
TIME...MOT...LOC 2313Z 237DEG 27KT 3994 8925
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:35 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 20, 2:35 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 235 PM CDT SUN MAY 20 2012 .DISCUSSION... ISSUED 235 PM CDT SUN MAY 20 2012 LATEST SURFACE ANALYSIS HAD AN AREA OF LOW PRESSURE CENTERED OVER NORTH CENTRAL WISCONSIN/EXTREME WESTERN UPPER MICHIGAN...WITH AN ASSOCIATED COLD FRONT EXTENDING SOUTH SOUTHWEST THROUGH IOWA AND MISSOURI INTO THE SOUTHERN PLAINS. THE PASSAGE OF THIS COLD FRONT TONIGHT SHOULD BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA TONIGHT...VERY POSSIBLY THE ONLY RAINFALL FOR AT LEAST THE NEXT WEEK. ASIDE FROM PRECIPITATION CHANCES/TIMING TONIGHT...PRIMARY FORECAST CONCERN TODAY IN THIS RATHER QUIET WEATHER PERIOD REVOLVES AROUND TEMPERATURES. 12Z MODELS IN REASONABLE AGREEMENT OVER THE NEXT FEW DAYS IN THE PREDOMINANTLY BENIGN WEATHER PERIOD EXPECTED. HOWEVER... MODEL/ENSEMBLE SPREAD INCREASES SIGNIFICANTLY BY THE END OF THE WEEK...AND RUN-TO-RUN CONSISTENCY HAS BEEN POOR. THE DISAGREEMENT LOCALLY REVOLVES AROUND HOW STRONG THE EASTERN U.S. RIDGE WILL BE AND IF A STRONG ENOUGH IMPULSE FLATTENS TO THE TOP OF THE RIDGE TO DROP A FRONTAL BOUNDARY INTO THE FORECAST AREA. FOR NOW... PRIMARILY TO MINIMIZE FORECAST FLIP-FLOP...HAVE LEANED TOWARD THE STRONGER RIDGE/DRIER SOLUTION OF THE ECMWF. HOWEVER...EVEN THE ECMWF IS LITTLE WEAKER WITH THE RIDGE FOR FRIDAY/SATURDAY THAN IT HAS BEEN. SO...THE LATE WEEK FORECAST IS CERTAINLY SUBJECT TO CHANGE. SHORT TERM...TONIGHT THROUGH WEDNESDAY...THE UPSTREAM COLD FRONT WILL CLEAR THE FORECAST AREA TONIGHT. MUCH AS ANTICIPATED THE PAST FEW DAYS...PRE FRONTAL SURFACE BASED CAPE VALUES HAVE CLIMBED INTO THE 1500-2000 J/KG RANGE...BUT DEEP LAYER SHEAR IS ONLY ON THE ORDER OF 25 KTS. THE CONVERGENCE ALONG THE COLD FRONT IS ALSO RATHER WEAK. FOR THESE REASONS...STILL DO NOT EXPECT ORGANIZED SEVERE WEATHER. HOWEVER...A FEW PULSE SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL CAN NOT BE RULED OUT GIVEN THE INSTABILITY AND VERY STEEP LOW LEVEL LAPSE RATES. THE MOST INTENSE STORMS SHOULD FADE BY EARLY EVENING AS DIURNAL INSTABILITY WANES. MUCH COOLER...BUT CLOSER TO NORMAL...TEMPERATURES ARE ANTICIPATED IN THE WAKE OF THE COLD FRONT FOR TOMORROW. THIS COOL DOWN WILL BE SHORT LIVE HOWEVER AS AN AREA OF HIGH PRESSURE MOVES ACROSS THE AREA AND SOUTHERLY FLOW RETURNS BY TUESDAY NIGHT. THIS WILL RESULT IN WARMING...BUT STILL QUIET WEATHER FOR THE REST OF THE PERIOD. LONG TERM...THURSDAY THROUGH SUNDAY...SOUTHERLY LOW LEVEL FLOW AND BUILDING UPPER HEIGHTS SUPPORT MOSTLY QUIET AND INCREASINGLY WARM WEATHER THROUGH THE EXTENDED RANGE OF THE FORECAST. AS MENTIONED IN THE MODEL DISCUSSION ABOVE...STILL NEED TO KEEP AN EYE ON HOW FAR SOUTH A MOSTLY EAST/WEST ORIENTED FRONTAL BOUNDARY TO OUR NORTH WILL SINK AS DISTURBANCES TOP THE RIDGE. IF MODELS TREND ANY FURTHER SOUTH WITH THE FRONT...WE WILL NEED TO INTRODUCE POPS TO AT LEAST NORTHERN SECTIONS OF THE FORECAST AREA AND CUT TEMPERATURES A BIT. BAK && .AVIATION... ISSUED 1245 PM CDT SUN MAY 20 2012 GREAT AMOUNT OF MODEL VARIANCE IN THE FACE OF BLOSSOMING CU FIELD OVER ILX TERMINALS. SWRLY WINDS BECOMING BLUSTERY...WITH GUSTS 25-30KTS. SOME MINOR RETURNS POPPING UP ON RADAR...BUT WIDESPREAD EFFECTIVE CONVECTION HOLDING A BIT. PLENTY OF INSTABILITY OUT THERE...BUT LIMITED MOISTURE. STILL CONCERNED ABOUT EXTENT OF AFTERNOON CONVECTION...BUT WANT MORE THAN VCTS IN THE TAFS. HAVE PLACED TEMPOS FOR BEST CHANCES OF TS IN PIA AND BMI...AND RA FOR SPI AND CMI. WILL LIKELY BE A LAST MINUTE CALL WITH SCT TS THIS EVENING. BEHIND THE FRONT...NWRLY WINDS AND THEN A QUESTION OF HOW QUICKLY THE MVFR CIGS CONTINUE. ONCE AGAIN...LIMITED MOISTURE IS A CONCERN...WITH MAJORITY OF MVFR CIGS MOVING WELL NORTH...CLOSER TO THE LOW. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 20, 3:09 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 309 PM CDT SUN MAY 20 2012 ILZ027>031-036>038-040>042-047-048-211100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-PEORIA- SCHUYLER-STARK-TAZEWELL-WOODFORD- 309 PM CDT SUN MAY 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT APPROACHING FROM THE WEST WILL BRING SCATTERED THUNDERSTORMS TO PARTS OF CENTRAL ILLINOIS THIS AFTERNOON INTO EARLY THIS EVENING. THERE IS A SLIGHT RISK THAT A FEW OF THE THUNDERSTORMS FROM MID AFTERNOON THROUGH EARLY THIS EVENING MAY BECOME SEVERE...CONTAINING GUSTY WINDS AND LARGE HAIL BEFORE THE STORMS WEAKEN AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH EARLY THIS EVENING. THE PRIMARY TIME FRAME FOR THUNDERSTORMS AND POSSIBLE SPOTTER ACTIVATION TODAY WOULD BE FROM 300 PM UNTIL 700 PM THIS EVENING. ILZ043>046-049>057-061>063-066>068-071>073-211100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE- PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 309 PM CDT SUN MAY 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT APPROACHING FROM THE WEST LATE TODAY WILL BRING SCATTERED THUNDERSTORMS TO PARTS OF CENTRAL ILLINOIS THIS AFTERNOON INTO EARLY THIS EVENING. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME...A FEW OF THE THUNDERSTORMS FROM LATE THIS AFTERNOON THROUGH THIS EVENING MAY CONTAIN GUSTY WINDS AND HAIL BEFORE THE STORMS WEAKEN AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, May 20, 4:31 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
431 PM CDT SUN MAY 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL TRIVOLI 40.69N 89.88W
05/20/2012 M0.50 INCH PEORIA IL LAW ENFORCEMENT
&&
TIMTESpecial weather statement, May 20, 4:54 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 454 PM CDT SUN MAY 20 2012 ILZ048-051-202245- MENARD-SANGAMON- 454 PM CDT SUN MAY 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SANGAMON AND SOUTHEASTERN MENARD COUNTIES UNTIL 545 PM CDT... AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PLEASANT PLAINS...OR 10 MILES WEST OF SPRINGFIELD...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATHENS... SHERMAN... RIVERTON... WILLIAMSVILLE... OTHER LOCATIONS AFFECTED INCLUDE...FARMINGDALE...SALISBURY...CAPITAL AIRPORT...CANTRALL AND FANCY PRAIRIE. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4006 8967 3986 8943 3975 8984 3987 8991 TIME...MOT...LOC 2154Z 235DEG 32KT 3986 8978 BARNES
Special weather statement, May 20, 5:04 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 504 PM CDT SUN MAY 20 2012 ILZ041-042-048-202245- LOGAN-MASON-MENARD- 504 PM CDT SUN MAY 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MASON...NORTHEASTERN MENARD AND NORTHWESTERN LOGAN COUNTIES UNTIL 545 PM CDT... AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MASON CITY...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MIDDLETOWN... OTHER LOCATIONS AFFECTED INCLUDE...SWEETWATER AND NEW HOLLAND. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4033 8953 4012 8940 4002 8973 4018 8984 TIME...MOT...LOC 2204Z 242DEG 25KT 4015 8967 BARNES
Local storm report, May 20, 5:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
510 PM CDT SUN MAY 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL ALTAMONT 39.06N 88.75W
05/20/2012 M0.50 INCH EFFINGHAM IL TRAINED SPOTTER
&&
AUTENLocal storm report, May 20, 5:12 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
512 PM CDT SUN MAY 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL CHATHAM 39.67N 89.70W
05/20/2012 M0.50 INCH SANGAMON IL TRAINED SPOTTER
&&
TIMTESpecial weather statement, May 20, 5:36 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 536 PM CDT SUN MAY 20 2012 ILZ042-051-202330- LOGAN-SANGAMON- 536 PM CDT SUN MAY 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND NORTHERN SANGAMON COUNTIES UNTIL 630 PM CDT... AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARTSBURG TO WILLIAMSVILLE...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LAT...LON 4028 8915 3992 8915 3991 8954 4026 8955 TIME...MOT...LOC 2236Z 249DEG 18KT 4021 8945 3996 8949 BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 4:00 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
| May 20, 4:54 PM CDT | Special Weather Statement | ILX | Sangamon | 51 min |
| May 20, 5:04 PM CDT | Special Weather Statement | ILX | Logan | 41 min |
| May 20, 5:36 PM CDT | Special Weather Statement | ILX | Logan | 54 min |
| May 20, 5:46 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 44 min |
| May 20, 6:11 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 49 min |
| May 20, 6:56 PM CDT | Special Weather Statement | ILX | Champaign | 64 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.